J. Phys. I France
Volume 1, Numéro 2, February 1991
Page(s) 175 - 179
DOI: 10.1051/jp1:1991123

J. Phys. I France 1 (1991) 175-179

Crossover scaling in surface growth with truncated power-law noise

Jacques G. Amar and Fereydoon Family

Depertment of Physics, Emory University, Atlanta, GA 30322, U.S.A.

(Received 14 November 1990, accepted 21 November 1990)

We demonstrate the existence of a simple scaling form which describes the crossover from anomalous to Gaussian exponents as a function of cutoff in the Zhang model of surface growth for $\mu > 2$, where $\mu$ is the exponent characterising the power-law noise distribution. For $\mu = 2$ we find a novel scaling form with logarithmic corrections. Our results for cutoff scaling at $\mu = 2$ are supported by the scaling of the saturation growth velocity.

© Les Editions de Physique 1991

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.